# SDR DHL2006750507

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 DOOR FWD LWR END DENTED.  REMOVED C-2 DOOR LWR FWD CORNER DEPRESSOR IAW B727 SRM 51-30-2.  LOCATED AND DRILLED HOLES IAW B727 SRM 51-30-2 FIG NR 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW PART IAW B727 SRM 51-30-1 FIG NR 8, PN 65-59947-501 PO 617534.
